# SDR SWIA200312145

- Difficulty date: June 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 10,118 hours, 9,219 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 113
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CH 1 STAB TRIM DOES NOT TEST.  STAB AND MACH TRIM DISENGAGE WITH NO MOVEMENT OF TRIM.  REMOVED AND REPLACED MOTOR CONTROL UNIT & HORIZONTAL STAB ACTUATOR.  OPS CHECKS GOOD IAW MM 27-40-00.  ACT P/N: 8396-3, S/N ON: 569, S/N OFF: 494.
